Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Banach algebras with non-Hausdorff structure spaces


Author: Bertram Yood
Journal: Proc. Amer. Math. Soc. 123 (1995), 411-415
MSC: Primary 46H20; Secondary 46H10
MathSciNet review: 1216828
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example due to G. W. Mackey is an instance of a class of Banach algebras whose spaces of primitive ideas are not Hausdorff spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H20, 46H10

Retrieve articles in all journals with MSC: 46H20, 46H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1216828-2
PII: S 0002-9939(1995)1216828-2
Article copyright: © Copyright 1995 American Mathematical Society